English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the X-coordinates of Pell equations which are Tribonacci numbers

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Luca, F., Montejano, A., Szalay, L., & Togbé, A. (2017). On the X-coordinates of Pell equations which are Tribonacci numbers. Acta Arithmetica, 179(1), 25-35. doi:10.4064/aa8553-2-2017.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0879-C
Abstract
There is no abstract available